English flag (to skip to the English version)

Elenco delle pubblicazioni

  1. M. Degiovanni, A. Marino and S. Spagnolo, Alcuni sistemi differenziali non lineari del primo ordine sul toro, Boll. Un. Mat. Ital. B (6) 1 (1982), no. 1, 17-45.
  2. M. Degiovanni, Alcuni sistemi iperbolici non lineari del primo ordine visti come problemi di evoluzione in presenza di più norme, Boll. Un. Mat. Ital. B (6) 1 (1982), no. 1, 47-73.
  3. M. Degiovanni, Sul problema del rimbalzo in un insieme convesso, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 73 (1982), no. 1-4, 1-5 (1983).
  4. M. Degiovanni, Multiplicity of solutions for the bounce problem, J. Differential Equations 54 (1984), no. 3, 414-428.
  5. E. De Giorgi, M. Degiovanni and M. Tosques, Recenti sviluppi della G-convergenza in problemi ellittici, parabolici ed iperbolici, in "Methods of Functional Analysis and Theory of Elliptic Equations" (Naples, 1982), D. Greco, ed., 103-114, Liguori, Naples, 1983.
  6. M. Degiovanni, A. Marino and M. Tosques, General properties of (p,q)-convex functions and (p,q)-monotone operators, Ricerche Mat. 32 (1983), no. 2, 285-319.
  7. M. Degiovanni, A. Marino and M. Tosques, Evolution equations associated with (p,q)-convex functions and (p,q)-monotone operators, Ricerche Mat. 33 (1984), no. 1, 81-112.
  8. M. Degiovanni, A. Marino and M. Tosques, Critical points and evolution equations, in "Multifunctions and Integrands" (Catania, 1983), G. Salinetti, ed., 184-192, Lecture Notes in Math., 1091, Springer, Berlin-New York, 1984.
  9. M. Degiovanni, Some operators with lack of monotonicity, in "Nonlinear Variational Problems" (Isola d'Elba, 1983), A. Marino, L. Modica, S. Spagnolo and M. Degiovanni, eds., 98-99, Res. Notes in Math., 127, Pitman, Boston, MA, 1985.
  10. E. De Giorgi, M. Degiovanni, A. Marino and M. Tosques, Evolution equations for a class of nonlinear operators, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 75 (1983), no. 1-2, 1-8 (1984).
  11. M. Degiovanni, A. Marino and M. Tosques, Evolution equations with lack of convexity, Nonlinear Anal. 9 (1985), no. 12, 1401-1443.
  12. M. Degiovanni and M. Tosques, Evolution equations for (f,f)-monotone operators, Boll. Un. Mat. Ital. B (6) 5 (1986), no. 2, 537-568.
  13. M. Degiovanni, Parabolic equations with nonlinear time-dependent boundary conditions, Ann. Mat. Pura Appl. (4) 141 (1985), 223-263.
  14. G. Cicogna and M. Degiovanni, Mathematical hints in nonlinear problems, Nuovo Cimento B (11) 82 (1984), 54-70.
  15. M. Degiovanni and A. Marino, Eigenvalue problems for some nonlinear elliptic variational inequalities and related evolution equations, in "Semigroups, Theory and Applications, Vol. I" (Trieste, 1984), H. Brezis, M. G. Crandall and F. Kappel, eds., 52-60, Pitman Res. Notes Math. Ser., 141, Longman Sci. Tech., Harlow, 1986.
  16. M. Degiovanni and A. Marino, Alcuni problemi di autovalori e di biforcazione rispetto ad un ostacolo, in "Equazioni Differenziali e Calcolo delle Variazioni" (Pisa, 1985), L. Modica, ed., 71-93, Editrice Tecnico Scientifica, Pisa, 1985.
  17. M. Degiovanni and A. Marino, Bifurcation for some nonlinear elliptic variational inequalities, in "Variational Methods in Differential Problems" (Trieste, 1985), Rend. Istit. Mat. Univ. Trieste 18 (1986), no. 1, 40-48.
  18. M. Degiovanni and A. Marino, Non-smooth variational bifurcation, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81 (1987), no. 3, 259-269 (1988).
  19. M. Degiovanni, Homotopical properties of a class of nonsmooth functions, Ann. Mat. Pura Appl. (4) 156 (1990), 37-71.
  20. M. Degiovanni, Bifurcation problems for nonlinear elliptic variational inequalities, Ann. Fac. Sci. Toulouse Math. (5) 10 (1989), no. 2, 215-258.
  21. M. Degiovanni, On the buckling of a thin elastic plate subjected to unilateral constraints, in "Nonlinear Variational Problems, Vol. II" (Isola d'Elba, 1986), A. Marino and M. K. Venkatesha Murthy, eds., 161-180, Pitman Res. Notes Math. Ser., 193, Longman Sci. Tech., Harlow, 1989.
  22. M. Degiovanni, Bifurcation for odd nonlinear elliptic variational inequalities, Ann. Fac. Sci. Toulouse Math. (5) 11 (1990), no. 1, 39-66.
  23. M. Degiovanni and A. Marino, Eigenvalue problems for Von Kármán's equations with obstacle, in "Symmetry in Nature. Volume in honor of L.A.Radicati di Brozolo", 287-299, Scuola Normale Superiore, Pisa, 1989.
  24. M. Degiovanni, F. Giannoni and A. Marino, Dynamical systems with Newtonian type potentials, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81 (1987), no. 3, 271-277 (1988).
  25. M. Degiovanni, F. Giannoni and A. Marino, Periodic solutions of dynamical systems with Newtonian type potentials, in "Periodic Solutions of Hamiltonian Systems and Related Topics" (Il Ciocco, 1986), P. H. Rabinowitz, A. Ambrosetti, I. Ekeland and E. J. Zehnder, eds., 111-115, NATO Adv. Sci. Inst. Ser. C: Math. Phys. Sci., 209, Reidel, Dordrecht-Boston, MA, 1987.
  26. M. Degiovanni and F. Giannoni, Dynamical systems with Newtonian type potentials, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 15 (1988), no. 3, 467-494.
  27. M. Degiovanni and F. Giannoni, Nonautonomous perturbations of Newtonian potentials, in "Nonlinear Variational Problems, Vol. II" (Isola d'Elba, 1986), A. Marino and M. K. Venkatesha Murthy, eds., 187-195, Pitman Res. Notes Math. Ser., 193, Longman Sci. Tech., Harlow, 1989.
  28. V. Benci and M. Degiovanni, Periodic solutions of dissipative dynamical systems, in "Variational Methods" (Paris, 1988), H. Berestycki, J.-M. Coron and I. Ekeland, eds., 395-411, Progr. Nonlinear Differential Equations Appl., 4, Birkhäuser Boston, Boston, MA, 1990.
  29. M. Degiovanni, A. Marino and C. Saccon, A pointwise gradient constraint for the Laplace operator. Eigenvalues and bifurcation, in "Nonlinear Analysis", A. Ambrosetti and A. Marino, eds., 189-203, Quaderni Scuola Norm. Sup., Pisa, 1991.
  30. M. Degiovanni, A. Marino and C. Saccon, Eigenvalues and bifurcation for the biharmonic operator with pointwise gradient constraint, in "International Symposium in honor of Renato Caccioppoli" (Naples, 1989), Ricerche Mat. 40 (1991), suppl., 185-201.
  31. M. Degiovanni and M. Mrozek, The Conley index for maps in absence of compactness, Proc. Roy. Soc. Edinburgh Sect. A 123 (1993), no. 1, 75-94.
  32. M. Degiovanni and S. Lancelotti, A note on nonsmooth functionals with infinitely many critical values, Boll. Un. Mat. Ital. A (7) 7 (1993), no. 2, 289-297.
  33. M. Degiovanni and M. Marzocchi, A critical point theory for nonsmooth functionals, Ann. Mat. Pura Appl. (4) 167 (1994), 73-100.
  34. J.-N. Corvellec, M. Degiovanni and M. Marzocchi, Deformation properties for continuous functionals and critical point theory, Topol. Methods Nonlinear Anal. 1 (1993), no. 1, 151-171.
  35. M. Degiovanni, Variational methods in nonsmooth analysis, in "Nonlinear Variational Problems and Partial Differential Equations" (Isola d'Elba, 1990), A. Marino and M. K. Venkatesha Murthy, eds., 129-143, Pitman Res. Notes Math. Ser., 320, Longman Sci. Tech., Harlow, 1995.
  36. M. Degiovanni, Variational methods in bifurcation problems for variational inequalities, in "Autumn School on Variational Inequalities" (Paseky, 1992), J. Stará, O. John, J. Kottas and M. Kucera, eds., 27-51, Faculty of Mathematics and Physics of Charles University, Prague, 1993.
  37. C. Bertocchi and M. Degiovanni, On the existence of two branches of bifurcation for eigenvalue problems associated with variational inequalities, in "Scritti in onore di Giovanni Melzi", C. F. Manara, M. Faliva and M. Marchi, eds., 35-72, Sci. Mat., 11, Vita e Pensiero, Milan, 1994.
  38. M. Degiovanni and S. Lancelotti, Perturbations of even nonsmooth functionals, Differential Integral Equations 8 (1995), no. 5, 981-992.
  39. M. Degiovanni and L. Olian Fannio, Multiple periodic solutions of asymptotically linear Hamiltonian systems, Nonlinear Anal. 26 (1996), no. 8, 1437-1446.
  40. M. Degiovanni and L. Olian Fannio, Multiple periodic solutions of autonomous semilinear wave equations, Topol. Methods Nonlinear Anal. 3 (1994), no. 2, 209-219 and Topol. Methods Nonlinear Anal. 4 (1994), no. 2, 427-428.
  41. A. Canino and M. Degiovanni, Nonsmooth critical point theory and quasilinear elliptic equations, in "Topological Methods in Differential Equations and Inclusions" (Montreal, PQ, 1994), A. Granas, M. Frigon and G. Sabidussi, eds., 1-50, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 472, Kluwer Acad. Publ., Dordrecht, 1995.
  42. M. Degiovanni and S. Zani, Euler equations involving nonlinearities without growth conditions, Potential Anal. 5 (1996), no. 5, 505-512.
  43. M. Degiovanni and S. Lancelotti, Perturbations of critical values in nonsmooth critical point theory, in "Well-posed Problems and Stability in Optimization" (Marseille, 1995), Y. Sonntag, ed., Serdica Math. J. 22 (1996), no. 3, 427-450.
  44. J.-N. Corvellec and M. Degiovanni, Nontrivial solutions of quasilinear equations via nonsmooth Morse theory, J. Differential Equations 136 (1997), no. 2, 268-293.
  45. M. Degiovanni, Nonsmooth critical point theory and applications, in "Second World Congress of Nonlinear Analysts" (Athens, 1996), V. Lakshmikhantham, ed., Nonlinear Anal. 30 (1997), no. 1, 89-99.
  46. M. Degiovanni and F. Schuricht, Buckling of nonlinearly elastic rods in the presence of obstacles treated by nonsmooth critical point theory, Math. Ann. 311 (1998), no. 4, 675-728.
  47. M. Degiovanni and L. Morbini, Closed geodesics with Lipschitz obstacle, J. Math. Anal. Appl. 233 (1999), no. 2, 767-789.
  48. M. Degiovanni, A. Marzocchi and A. Musesti, Cauchy fluxes associated with tensor fields having divergence measure, Arch. Rational Mech. Anal. 147 (1999), no. 3, 197-223.
  49. M. Degiovanni and V. D. Rădulescu, Perturbations of nonsmooth symmetric nonlinear eigenvalue problems, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 4, 281-286.
  50. I. Campa and M. Degiovanni, Subdifferential calculus and nonsmooth critical point theory, SIAM J. Optim. 10 (2000), no. 4, 1020-1048.
  51. M. Degiovanni, M. Marzocchi and V. D. Rădulescu, Multiple solutions of hemivariational inequalities with area-type term, Calc. Var. Partial Differential Equations 10 (2000), no. 4, 355-387.
  52. M. Degiovanni and S. Zani, Multiple solutions of semilinear elliptic equations with one-sided growth conditions, in "Advanced Topics in Nonlinear Operator Theory", R. P. Agarwal and D. O'Regan, eds., Math. Comput. Modelling 32 (2000), no. 11-13, 1377-1393.
  53. M. Degiovanni and J. Eisner, Stability of essential values under G-convergence, in "Contributi dedicati alla memoria di Ennio De Giorgi", Ricerche Mat. 49 (2000), suppl., 319-339.
  54. M. Degiovanni, A survey on nonsmooth critical point theory and applications, in "From Convexity to Nonconvexity", R. P. Gilbert, P. D. Panagiotopoulos and P. M. Pardalos, eds., 29-42, Nonconvex Optim. Appl., 55, Kluwer Acad. Publ., Dordrecht, 2001.
  55. M. Degiovanni and A. Giacomini, Geodesical connectedness on stationary Lorentzian manifolds with nonsmooth boundary, in "Third World Congress of Nonlinear Analysts" (Catania, 2000), V. Lakshmikhantham, ed., Nonlinear Anal. 47 (2001), no. 8, 5041-5052.
  56. M. Degiovanni, R. Lucchetti and N. Ribarska, Critical point theory for vector valued functions, J. Convex Anal. 9 (2002), no. 2, 415-428.
  57. M. Degiovanni, Variational methods for functionals with lack of strict convexity, in "Nonlinear Equations: Methods, Models and Applications" (Bergamo, 2001), D. Lupo, C. Pagani and B. Ruf, eds., 127-139, Progr. Nonlinear Differential Equations Appl., 54, Birkhäuser, Boston, 2003.
  58. M. Degiovanni, A. Musesti and M. Squassina, On the regularity of solutions in the Pucci-Serrin identity, Calc. Var. Partial Differential Equations 18 (2003), no. 3, 317-334.
  59. M. Degiovanni, On Morse theory for continuous functionals, Conf. Semin. Mat. Univ. Bari, no. 290 (2003), 22 pp.
  60. A. Canino and M. Degiovanni, A variational approach to a class of singular semilinear elliptic equations, J. Convex Anal. 11 (2004), no. 1, 147-162.
  61. S. Cingolani and M. Degiovanni, Nontrivial solutions for p-Laplace equations with right-hand side having p-linear growth at infinity, Comm. Partial Differential Equations 30 (2005), no. 8, 1191-1203.
  62. M. Degiovanni, A. Marzocchi and A. Musesti, Edge-force densities and second-order powers, Ann. Mat. Pura Appl. 185 (2006), no. 1, 81-103.
  63. T. Bartsch and M. Degiovanni, Nodal solutions of nonlinear elliptic Dirichlet problems on radial domains, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006), no. 1, 69-85.
  64. F. Antonacci and M. Degiovanni, On the Euler equation for minimal geodesics on Riemannian manifolds having discontinuous metrics, Discrete Contin. Dyn. Syst. 15 (2006), no. 3, 833-842.
  65. M. Degiovanni and S. Lancelotti, Linking over cones and nontrivial solutions for p-Laplace equations with p-superlinear nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 6, 907-919.
  66. M. Degiovanni, A. Marzocchi and A. Musesti, Virtual powers on diffused subbodies and normal traces of tensor-valued measures, in Mathematical Modelling of Bodies with Complicated Bulk and Boundary Behavior, M. Šilhavý ed., 21-53, Quaderni di Matematica, 20, Dipartimento di Matematica, Seconda Università di Napoli, 2008.
  67. M. Degiovanni, S. Lancelotti and K. Perera, Nontrivial solutions of p-superlinear p-Laplacian problems via a cohomological local splitting, Commun. Contemp. Math. 12 (2010), no. 3, 475-486.
  68. M. Degiovanni and S. Lancelotti, Linking solutions for p-Laplace equations with nonlinearity at critical growth, J. Funct. Anal. 256 (2009), no. 11, 3643-3659.
  69. M. Degiovanni and P. Magrone, Linking solutions for quasilinear equations at critical growth involving the "1-Laplace" operator, Calc. Var. Partial Differential Equations 36 (2009), no. 4, 591-609.
  70. M. Degiovanni and M. Marzocchi, On the Euler-Lagrange equation for functionals of the Calculus of variations without upper growth conditions, SIAM J. Control Optim. 48 (2009), no. 4, 2857-2870.
  71. M. Degiovanni, Critical groups of finite type for functionals defined on Banach spaces, Commun. Appl. Anal. 13 (2009), no. 3, 395-410.
  72. S. Cingolani and M. Degiovanni, On the Poincaré-Hopf theorem for functionals defined on Banach spaces, Adv. Nonlinear Stud. 9 (2009), no. 4, 679-699.
  73. M. Degiovanni, On topological and metric critical point theory, J. Fixed Point Theory Appl. 7 (2010), no. 1, 85-102.
  74. M. Degiovanni and M. Scaglia, A variational approach to semilinear elliptic equations with measure data, Discrete Contin. Dyn. Syst. 31 (2011), no. 4, 1233-1248.
  75. M. Degiovanni, On topological Morse theory, J. Fixed Point Theory Appl. 10 (2011), no. 2, 197-218.
  76. S. Almi and M. Degiovanni, On degree theory for quasilinear elliptic equations with natural growth conditions, in Recent Trends in Nonlinear Partial Differential Equations II: Stationary Problems, J. B. Serrin, E. L. Mitidieri and V. D. Rădulescu eds., 1-20, Contemporary Mathematics, 595, Amer. Math. Soc., Providence, R.I., 2013.
  77. M. Degiovanni and M. Marzocchi, Limit of minimax values under Γ-convergence, Electron. J. Differential Equations 2014, No. 266, 19 pp.
  78. S. Cingolani, M. Degiovanni and G. Vannella, On the critical polynomial of functionals related to p-area (1 < p < ∞) and p-Laplace (1 < p ≤ 2) type operators, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 26 (2015), no. 1, 49-56.
  79. S. Cingolani, M. Degiovanni and G. Vannella, Critical group estimates for nonregular critical points of functionals associated with quasilinear elliptic equations, J. Elliptic Parabol. Equ. 1 (2015), 75-87.
  80. M. Degiovanni and M. Marzocchi, On the dependence on p of the variational eigenvalues of the p-Laplace operator, Potential Anal. 43 (2015), no. 4, 593-609.
  81. M. Colturato and M. Degiovanni, A Fredholm alternative for quasilinear elliptic equations with right hand side measure, Adv. Nonlinear Anal. 5 (2016), no. 2, 177-203.
  82. M. Degiovanni and A. Pluda, Nontrivial solutions of quasilinear elliptic equations with natural growth term, in Solvability, Regularity, and Optimal Control of Boundary Value Problems for PDEs, P. Colli, A. Favini, E. Rocca, G. Schimperna and J. Sprekels eds., 183-215, Springer INdAM Series, 22, Springer, Cham, 2017.
  83. S. Cingolani, M. Degiovanni and G. Vannella, Amann-Zehnder type results for p-Laplace problems, Ann. Mat. Pura Appl. (4) 197 (2018), no. 2, 605-640.
  84. M. Degiovanni and M. Marzocchi, On the second eigenvalue of nonlinear eigenvalue problems, Electron. J. Differential Equations 2018, No. 199, 22 pp.
  85. M. Degiovanni and M. Marzocchi, Quasilinear elliptic equations with natural growth and quasilinear elliptic equations with singular drift, Nonlinear Anal. 185 (2019), 206-215.



Marco Degiovanni - Home page





Valid HTML 4.0! Ultima modifica: Mar 26, 19.